Aa
Aa
A
A
A
Close
Avatar universal

periods

I had an abortion and I have been bleeding and having clots ever since, I went 2 d local clinic they gave me contraceptive pills known as overall they stopped the bleeding but once I have taken aLl the pills my bleeding start again .....its been 5 months now
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Have you been bleeding for 5 months, or just every time you stop the contraceptive pills?  You're supposed to bleed when you stop contraceptives, and then stop again the next week when you start a new pack.  You should not be bleeding constantly.
Helpful - 0
Avatar universal
I only stopped 4 a month coz i used contraceptives so I have been bleeding 4 4months
Helpful - 0
Avatar universal
You need to go see your ob/gyn.  It sounds like something's not right, and bleeding for prolonged periods of time could make you anemic.
Helpful - 0
Have an Answer?

You are reading content posted in the Women's Health Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Normal vaginal discharge varies in color, smell, texture and amount.
Bumps in the genital area might be STDs, but are usually not serious.
Chlamydia, an STI, often has no symptoms, but must be treated.
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.